# SDR ASAA2013041394456

- Difficulty date: April 13, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 26,021 hours, 7,691 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 1696G0
- Condition: Failed
- Location: Nr 1 Hf Sys
- Part time: 25,057 hours, 7,496 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF 1 DOES NOT TRANSMIT OR RECEIVE CAN NOT HEAR SIDE TONE.  ACFT GROUNDED. CONFIRMED FAILURE NO TRANSMIT OR RECEIVE & NO SIDE TONE.  REPLACED NR 1 HF TRANSCEIVER IAW AMM 23-11-21-000-801.  PERFORMED GROUND VERIFICATION OPS CHECK IAW AMM 23-11-00-730-801. OPS NORMAL.
